STATISTICS & PROBABILITY LETTERS, vol.83, no.12, pp.2729-2734, 2013 (SCI-Expanded)
Article / Article
STATISTICS & PROBABILITY LETTERS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Maximum drawdown, Maximum loss, Fractional Brownian motion, Large deviation, Gaussian process, DRAWDOWN, SUPREMUM
Middle East Technical University Affiliated:
In this paper, we find bounds on the distribution of the maximum loss of fractional Brownian motion with H >= 1/2 and derive estimates on its tail probability. Asymptotically, the tail of the distribution of maximum loss over [0, t] behaves like the tail of the marginal distribution at time t. (C) 2013 Elsevier B.V. All rights reserved.